Home > Research > Publications & Outputs > Partial stochastic dominance for the multivaria...

Electronic data

  • TurnerWhiteheadRevised

    Rights statement: This is the pre-print version of a work that was accepted for publication in Statistics and Probability Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Statistics and Probability Letters, 103, 2015 10.1016/j.spl.2015.04.018

    Submitted manuscript, 274 KB, PDF document

Links

Text available via DOI:

View graph of relations

Partial stochastic dominance for the multivariate Gaussian distribution

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>08/2015
<mark>Journal</mark>Statistics and Probability Letters
Volume103
Number of pages6
Pages (from-to)80-85
Publication statusPublished
Early online date28/04/15
Original languageEnglish

Abstract

We establish a partial stochastic dominance result for the maximum of a multivariate Gaussian random vector with positive intraclass correlation coefficient and negative expectation. Specifically, we show that the distribution function intersects that of a standard Gaussian exactly once.

Bibliographic note

This is the pre-print version of a work that was accepted for publication in Statistics and Probability Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Statistics and Probability Letters, 103, 2015 10.1016/j.spl.2015.04.018 7 pages